| Model Number |
IBAL UKA, TIBIAL IMPACTOR |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported by a sales representative via (b)(4) that an ar-611-4 tibial impactor broke.This occurred during a unicompartmental knee arthroplasty on (b)(6) 2023 where the fragment was retrieved.A femoral impactor was used on the tibial implant to complete the case.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint is confirmed.The visual inspection identified that the head tibial impactor had broken.Also found chips on the shaft, and signs of wear on the base.Functional testing not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to wear and tear.